<  Back to the Polytechnique Montréal portal

Items where Author is "Frappier, Clément"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Publication Date | Document subtype | No Grouping
Jump to: 2010 | 2008 | 2005 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1996 | 1995 | 1991 | 1988
Number of items: 20.

2010

Saucier, A., Frappier, C., & Chapuis, R. P. (2010). Sinusoidal oscillations radiating from a cylindrical source in thermal conduction or groundwater flow: Closed-form solutions. International Journal for Numerical and Analytical Methods in Geomechanics, 34(16), 1743-1765. External link

2008

Frappier, C. (2008). An asymptotic formula for a function related to Bessel function of the first kind. International Journal of Pure and Applied Mathematics, 47(3), 405-409. External link

Frappier, C. (2008). A repeated Leibniz integral rule. International Journal of Pure and Applied Mathematics, 44(2), 151-154. External link

2005

Frappier, C. (2005). New Results of Alpha-Calculus. Integral Transforms and Special Functions, 16(3), 199-234. External link

2002

Frappier, C. (2002). Multiple and complex alpha-calculus. International journal of applied mathematics, 11(4), 329-369. Unavailable

2001

Frappier, C. (2001). A Unified Calculus Using the Generalized Bernoulli Polynomials. Journal of Approximation Theory, 109(2), 279-313. External link

2000

Frappier, C. (2000). Generalised Bernoulli Polynomials and Series. Bulletin of the Australian Mathematical Society, 61(2), 289-304. External link

1999

Ben Ghanem, R., & Frappier, C. (1999). A general quadrature formula using zeros of spherical bessel functions as nodes. Modélisation mathématique et analyse numérique, 33(5), 879-893. External link

Frappier, C. (1999). A Generalisation of the Summation Formula of Plana. Bulletin of the Australian Mathematical Society, 59(2), 315-322. External link

1998

Ben Ghanem, R., & Frappier, C. (1998). Explicit quadrature formulae for entire functions of exponential type. Journal of Approximation Theory, 92(2), 267-279. External link

Frappier, C., & Qazi, M. A. (1998). Refinement of Bernstein's inequality for the second derivative of a polynomial. Annales Universitatis Mariae Curie, LII.2(3), 29-36. Unavailable

Frappier, C. (1998). Representation Formulas for Entire Functions of Exponential Type and Generalized Bernoulli Polynomials. Journal of the Australian Mathematical Society. Series A, Pure Mathematics and Statistics, 64(3), 307-316. External link

1997

Ghanem Ben, R., & Frappier, C. (1997). Spherical Bessel functions and explicit quadrature formula. Mathematics of computation, 66(217), 289-296. External link

1996

Frappier, C., & Qazi, M. A. (1996). Asymptotic inequalities for polynomials with restricted coefficients. International Mathematical Journal of Analysis and its Applications, 16(3), 223-243. External link

Frappier, C., & Qazi, M. A. (1996). Asymptotic inequalities related to the maximum modulus of a polynomial. Zeitschrift fur Analysis und ihre Anwendungen, 15(3), 747-758. External link

1995

Frappier, C., & Olivier, P. (1995). Inequalities and representation formulas for functions of exponential type. Journal of the Australian Mathematical Society. Series A, Pure Mathematics, 58(1), 15-26. External link

Frappier, C. (1995). L(2) formulas for entire-functions of exponential-type. Journal d'analyse mathématique, 67(1), 219-230. External link

1991

Frappier, C. (1991). Representation Formulas for Integrable and Entire Functions of Exponential Type II. Canadian Journal of Mathematics, 43(1), 34-47. External link

1988

Frappier, C. (1988). Some representation formulae for entire functions of exponential type. Bulletin of The Australian Mathematical Society, 37(1), 17-26. External link

Frappier, C. (1988). Inequalities for polynomials with restricted coefficients. Journal d'analyse mathématique, 50(1), 143-157. External link

List generated on: Mon Jul 22 08:57:59 2024 EDT